Poor Frog, my heart went out to you here.
Medication can definitely do this to a person. He may become totally negligent of the fact that he has a bad back and experience all sorts of mood swings.
I'd believe the Doc for now until they can come up with some solutions for his back.
I read a lot about meds because I have to take them. Learned a lot from others too of what they've done to folks, just on here alone.
Shoot for the physical first before going the psych drug way and after his back is somehow relieved and his migraines are too, then give it time for all those meds to work out, I would say. Just my suggestion, nothing more. No sense adding more meds if it really is the meds for his back that's doing all of this. As long as you or he are in no danger.
The suicide threats always need someone to talk to professionally about though.
Guess work on that issue isn't worth it. He should at the least, be seen by a Psychologist on that issue. One that will cooperate with his M.D..
Pain is a monster to some folks and can cause personality changes big time.
He needs to talk to a man to get those feelings out. I hope you can get him to one and by God's grace find a good one.
At least if he'll go to talk to a Psychologist, if you or his Dr. could tell him it's just for pain management or something, the Psychologist could possibly talk with his M.D. about further psychiatric help if they both can agree it's needed in the meantime.
I'm sorry for you to have to go through all of this. You must be a pretty strong lady to hang in through all of this. Please take care of you too, ya know ?
You'll be in my prayers. both of you.
Is surgery not an option ?
Please take care and hang on, as you obviously have been.
LateNeuroLyme + CFIDS = Lord knows what.
Romans 8:28 ~ And we know that ALL things work together for the Good, Y
for them that Love God, for them who are the called according to His purpose.